How old are you?
Do you use anything for birth control?
Were your periods normal before the abortion? Thank you.
I assume that you're not using anything for birth control.
It could be your cervix, but I think that's not likely. If your cervix looked unusual enough to be bleeding, I think they would have said something in A&E.
With the abdominal pain that comes and goes, I hope that you were tested for STD's when you were in A&E.
As long as your periods are regular and you don't have any STD, I don't think it could be anything serious. Once you're no longer at sea, I would see your doctor for further evaluation.
It's not really normal to have dark brown blood at all after a period. However, as I said, it's unlikely to be anything serious. It may be some hormonal changes.
Since it started after the medical abortion, it's also possible that there is a little bit of placental tissue still inside. Once you're no longer at sea, an ultrasound would help to know.